Gan no rinsho. Japan journal of cancer clinics · 1989
[A case of retrocecal appendicitis occurrence during effective chemotherapy in lung cancer].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Satoh H, Yano H, Naitoh T, Suyama T, Takahashi N, Kameyama M, Satoh T, Ohtsuka M, Yoshizawa Y, Hasegawa S
Аннотация
Reported is the case of 61-year-old male patient who developed an abscess, secondary to a ruptured retrocecal appendicitis, while undergoing effective chemotherapy for lung cancer. Patients undergoing cancer chemotherapy are especially susceptible to infectious complications because chemotherapy can cause myelosuppression. To our knowledge, has been no previous reported case of retrocecal appendicitis occurring during chemotherapy for the lung cancer. Retrocecal appendicitis is a dangerous form of complication occurring in patients being treated with chemotherapeutic drugs.